MAUDE Adverse Event Report: MEDSOURCE INTERNATIONAL LLC SURESITE AUTO IV CATHETER 20G X 1.16; Catheter, intravascular, therapeutic, short-term less than 30 days

MEDSOURCE INTERNATIONAL LLC SURESITE AUTO IV CATHETER 20G X 1.16; Catheter, intravascular, therapeutic, short-term less than 30 days
Model Number DYNA20116
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/12/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The catheter separated from the hub.It was reported that it had to be surgically removed.
 
Event or Problem Description
The catheter became disconnected from the hub.It was stated that the catheter had to be surgically removed.

Brand Name
SURESITE AUTO IV CATHETER 20G X 1.16
Common Device Name
Catheter, intravascular, therapeutic, short-term less than 30 days
Manufacturer (Section D)
MEDSOURCE INTERNATIONAL LLC
medsource international llc
8600 shelby ct
chanhassen MN 55317
Manufacturer Contact
neeraj gupta
110-111 phase iv,
udyog vihar sector 18
haryana, gurugram 12201-5
IN   122015
MDR Report Key18043818
Report Number3003674698-2023-00523
Device Sequence Number20868853
Product Code FOZ
UDI-Device Identifier10888277667457
UDI-Public10888277667457
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K161779
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDYNA20116
Device Catalogue NumberDYNA20116
Device Lot Number27822110011
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/31/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown